MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE; CATHETER, RETENTION TYPE, BALLOON
Model Number A303416A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Circulating rn inserted 16 fr foley catheter using sterile technique, without resistance.10cc balloon inflated with 10 ml sterile water.Rn noted balloon port to be slowly and steadily leaking water after removal of syringe.Balloon deflated (9 ml water removed) and foley catheter removed.New 16 fr foley package opened and inserted.No leaking noted upon balloon inflation with sterile water.Leaking balloon port--surestep foley tray system (ref.A303416a) (possible lot #pk7662511 or #pk7645844) no known injury to patient occurred.Malfunctioning foley catheter was replaced immediately.

Brand Name
SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
1211 mary magnan blvd.
madison GA 30650
MDR Report Key20199322
Report Number20199322
Device Sequence Number15333020
Product Code EZL
UDI-Device Identifier00801741073823
UDI-Public(01)00801741073823
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/25/2024
Report Date (Section F) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA303416A
Device Catalogue NumberA303416A
Device Lot NumberPK7662511 OR PK7645844
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale
Date Report Sent to FDA04/25/2024